MathSciNet Relay Station
MathSciNet bibliographic data
MR352400 28A65 (10K15 58F99)
Anosov, D. V. The additive functional homology equation that is connected with an ergodic rotation of the circles. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 37 (1973), 1259–1274.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 22 Sep 2017 08:10:08 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=d669af4fffd83ffc5959331a901a4c58; path=/; expires=Fri, 11-Jul-2031 08:10:08 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=93 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 55e Wmo"7| ]!$) I祿)pSev wlGJ%=Hem=3yIkHm&+ UJ?_Q[VRz}OJ)?$6!RuKo)g i[a%=q S'jDVM"Nk#eB.B &+"f0,7UõJD̢ FϠ8boqRwe(;f̦&9Tdl L^\E0#exLڏ=*'@Q%.<YQo{`S$:}Q,odK{;(":\^F?[ȗ[11}8xr( 6\;Gy#TZ2b1~ovo\P Pc&!aYk+O{| Z1,AX@wwjIp | .8G;jB,1tU^FI 9d7 %rk@`4cG'-Ag˩\d\.7U"p.jZWr@0篿i*x. XYP27N5aHfwS-;3J/ADFa0U[^uVixRmF%oS:"{5DmҴprj\mc6Q;Fipm88=b|xJ}6ViJB |rKvAdp׆H l998m_xR N5R"4\U%~"1~SHj& <)?@?dW'p1*GϘ% g4 >7 LJ[e> Α.iEmTexU}˲ɹVIT\8l:rsY]8 w kisׇ*ʩɩ7)KNs hY*S,cz!7J!Ov+r"&/rn\a+b)O/sᣫ`p7s!rR.*L.U3U-UrmiaFhXQ̷\X\=ڨ* 2㐭+@-*eYZzj&k.oQZ=ƮՍpQqpMKc5Yk!:sS9٬A@6y!x*3/^q)4ϰ`m)܇G/z_o a P | 0